# SDR SWAA2012070205411

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 29,756 hours, 17,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS END CAP MISSING.  REMOVED AND REPLACED END CAP IAW M/M.
